On multi-dimensional sampling and interpolation

Alexander Olevskii, Alexander Ulanovskii

Research output: Contribution to journalArticlepeer-review

Abstract

The paper discusses sharp sufficient conditions for interpolation and sampling for functions of n variables with convex spectrum. When n = 1, the classical theorems of Ingham and Beurling state that the critical values in the estimates from above (from below) for the distances between interpolation (sampling) nodes are the same. This is no longer true for n > 1. While the critical value for sampling sets remains constant, the one for interpolation grows linearly with the dimension.

Original languageEnglish
Pages (from-to)149-170
Number of pages22
JournalAnalysis and Mathematical Physics
Volume2
Issue number2
DOIs
StatePublished - 25 Jun 2012

Fingerprint

Dive into the research topics of 'On multi-dimensional sampling and interpolation'. Together they form a unique fingerprint.

Cite this